Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suffering from ear pus and blood coming out after taking antibiotics

my ear has pus and blood coming out still after getting antibiotics twice from doctor and my body aches and Im so tired
Asked On : Wed, 27 Jul 2011
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response

Thanks for posting your query.

It would suggest recurrence of infection.

You might have a hole in your ear drum.

You would require a surgery, since you have a persistent infection even after antibiotic course.

The surgery would be tympanoplasty.

I would suggest you to consult a ENT surgeon for this.

Hope I have answered your query.

Wishing you good health.

Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor